| Catalog Number |
384021 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd the following information was provided by the initial reporter: introsyte-n used to access vein with success and no issue, catheter advanced without any resistance.When attempting split introsyte one of the wings broke and was unable to split and remove leading to catheter removal and need to re-access to place picc.This led to having to poke the patient twice.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of wings damaged / defective was confirmed upon inspection of the photo.The reported defect cannot be produced during the manufacturing process, we don¿t have any activity / operation that could cause this condition, since the sheath is raw material.We would be very interested in examining product that does not meet your expectations and our quality standards.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo and 1 physical sample submitted for evaluation.The reported issue of wings damaged / defective was confirmed upon inspection of the samples.The reported defect cannot be produced during the manufacturing process, we don¿t have any activity / operation that could cause this condition, since the sheath is raw material.A notification was generated and sent to the supplier of the material to make them aware of the reported defect.Bd determined that the cause of the failure was supplier related.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.